MathSciNet Relay Station
MathSciNet bibliographic data
MR2779073 35P15 (49R05)
Siudeja, Bartłomiej Isoperimetric inequalities for eigenvalues of triangles. Indiana Univ. Math. J. 59 (2010), no. 3, 1097–1120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement